On weakly-Berwald spaces of special $(\a, \b)$-metrics
Bull. Korean Math. Soc. 2006 Vol. 43, No. 2, 425-441
Published online June 1, 2006
Il-Yong Lee and Myung-Han Lee
Kyungsung University, Kyungsung University
Abstract : We have two concepts of Douglas spaces and Landsberg spaces as generalizations of Berwald spaces. S. B\'acs\'o gave the definition of a weakly-Berwald space [2] as another generalization of Berwald spaces. In the present paper, we find the conditions that the Finsler space with an \ab\; be a weakly-Berwald space and the Finsler spaces with some special \ab s be weakly-Berwald spaces, respectively.
Keywords : Berwald space, cubic metric space, Douglas space, Finsler space with $L= \a+\b^2/\a$, infinite series \ab \; space, weakly-Berwald space
MSC numbers : 53B40
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd